# SDR 96ZZZX4367

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N82HH
- Make and model: Bell 206B
- Aircraft serial: 4337
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 28952017
- Condition: Leaking
- Location: Freewheel
- Part time: 212 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FREEWHEELING ASSY LEAKING OIL.  FOUND INPUT SEAL LEAKING.  REMOVED SEAL, P/N 28905-2017, AND INSTALLED NEW SEAL, P/N 206-340-204-101, WITH O-RINGS MB3248/1-237 AND MB248/1-215.
